# SDR CALA2013011400037

- Difficulty date: January 12, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 45,710 hours, 14,618 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296942
- Part serial: 3849
- Condition: Inoperative
- Location: Nr 1 Eng Pylon
- Part time: 58,781 hours, 21,721 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NOTICED DUCT PRESSURE SPLIT L 15-17, R 45-47.  DURING DESCENT L/R PRESSURE WAS EVEN AT 10.  PERFORMED FIM TASK 36-10-00-810-810 ON NR 1 ENG REPAIRED FAULTY COMPONENTS.  R & R 450 DEG SENSOR IAW AMM 36-11-05.  R & R PRE-COOLER CONTROL VALVE IAW AMM 36-12-02. R & R 390 DEG SENSOR IAW AMM 36-12-03.  NR 1 ENG LEAK AND OPS CHECKED GOOD.
